Vegf Myocardial Infarction Side Effect Reports
The following Vegf Myocardial Infarction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Myocardial Infarction, can occur, and what you can do about them.
A side effect could appear soon after you start Vegf or it might take time to develop.
|Cardiogenic Shock, Cardiac Failure Congestive, Myocardial Infarction, Asthenia, Renal Failure, Hyperkalaemia, Hypotension|
This Myocardial Infarction side effect was reported by a physician from US. A 86-year-old patient (weight:NA) experienced the following symptoms/conditions: polypoidal choroidal vasculopathy. The patient was prescribed Vegf Trap-eye (injection)(vegf Trap) (dosage: Intravitreal), which was started on Apr 30, 2013. Concurrently used drugs: NA. When starting to take Vegf Trap-eye (injection)(vegf Trap) the consumer reported the following symptoms:
This Myocardial Infarction Vegf Trap-eye side effect was reported by a consumer or non-health professional from DE on Oct 21, 2013. A male , 59 years of age, weighting 158.7 lb, was diagnosed with
Vegf Myocardial Infarction Causes and Reviews
Each year almost 800,000 Americans have a heart attack. A heart attack happens when blood flow to the heart suddenly becomes blocked. Without the blood coming in, the heart can't get oxygen. If not treated quickly, the heart muscle begins to die. But if you do get quick treatment, you may be able to prevent or limit damage to the heart muscle. That's why it's important to know the symptoms of a heart attack and call 9-1-1 if you or someone else is having them. You should call, even if you are not sure that it is a heart attack.
The most common symptoms in men and women are
- Chest discomfort. It is often in center or left side of the chest. It usually lasts more than a few minutes. It may go away and come back. It can feel like pressure, squeezing, fullness, or pain. It also can feel like heartburn or indigestion.
- Shortness of breath. Sometimes this is your only symptom. You may get it before or during the chest discomfort. It can happen when you are resting or doing a little bit of physical activity.
- Discomfort in the upper body. You may feel pain or discomfort in one or both arms, the back, shoulders, neck, jaw, or upper part of the stomach.
You may also have other symptoms, such as nausea, vomiting, dizziness, and lightheadedness. You may break out in a cold sweat. Sometimes women will have different symptoms then men. For example, they are more likely to feel tired for no reason.
The most common cause of heart attacks is coronary artery disease (CAD). With CAD, there is a buildup of cholesterol and other material, called plaque, on their inner walls or the arteries. This is atherosclerosis. It can build up for years. Eventually an area of plaque can rupture (break open). A blood clot can form around the plaque and block the artery.
A less common cause of heart attack is a severe spasm (tightening) of a coronary artery. The spasm cuts off blood flow through the artery.
At the hospital, health care providers make a diagnosis based on your symptoms, blood tests, and different heart health tests. Treatments may include medicines and medical procedures such as coronary angioplasty. After a heart attack, cardiac rehabilitation and lifestyle changes can help you recover.
NIH: National Heart, Lung, and Blood Institute
Vegf Myocardial Infarction Reviews
|Mon, 02 Jul 2012|
|Hello, I was given Azastin or Avastin for macular edema. I also have retinopathy from diabetes. I was given this shot in my eye in April of this yr. Within 2 days, I had cellulitis in both legs. Horrible pain. Dark red all over from my knees to my toes. I am 61. I also got DVT in my right leg. I was hospitalized for over a week, and I still am being treated for vascular problems in my legs. I think the redness will scar, looks bad, but better since April. Now it itches bad, left leg. Pretty much gone on right leg.. I now have several little blood blisters on the backs of my legs, which I will show my dr. next wk. Both legs are sweollen with edema. I am on Lasix to slow down water retention. Norco for pain.. Is this a typical VEGF side effect. Do you have any suggestions ? Thanks for a reply. Sherry|